About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2011 (2011), Article ID 186206, 13 pages
http://dx.doi.org/10.1155/2011/186206
Research Article

Mild Solutions of Neutral Stochastic Partial Functional Differential Equations

Departamento de Matemáticas, ESFM, Instituto Politécnico Nacional, 07738 México, DF, Mexico

Received 28 December 2010; Revised 8 May 2011; Accepted 7 June 2011

Academic Editor: V. V. Anh

Copyright © 2011 T. E. Govindan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. E. Govindan, “Mild Solutions of Neutral Stochastic Partial Functional Differential Equations,” International Journal of Stochastic Analysis, vol. 2011, Article ID 186206, 13 pages, 2011. doi:10.1155/2011/186206